Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 49, Number 179
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The construction of preconditioners for elliptic problems by substructuring. II
J. H. Bramble, J. E. Pasciak and A. H. Schatz PDF
Math. Comp. 49 (1987), 1-16
Quasi-optimal estimates for finite element approximations using Orlicz norms
Ricardo G. Durán PDF
Math. Comp. 49 (1987), 17-23
Crosswind smear and pointwise errors in streamline diffusion finite element methods
C. Johnson, A. H. Schatz and L. B. Wahlbin PDF
Math. Comp. 49 (1987), 25-38
Steady state computations for wave propagation problems
Björn Engquist and Bertil Gustafsson PDF
Math. Comp. 49 (1987), 39-64
Numerical absorbing boundary conditions for the wave equation
Robert L. Higdon PDF
Math. Comp. 49 (1987), 65-90
The numerical viscosity of entropy stable schemes for systems of conservation laws. I
Eitan Tadmor PDF
Math. Comp. 49 (1987), 91-103
TVB uniformly high-order schemes for conservation laws
Chi-Wang Shu PDF
Math. Comp. 49 (1987), 105-121
TVB boundary treatment for numerical solutions of conservation laws
Chi-Wang Shu PDF
Math. Comp. 49 (1987), 123-134
Multigrid solution of monotone second-order discretizations of hyperbolic conservation laws
Stefan Spekreijse PDF
Math. Comp. 49 (1987), 135-155
Discrete solution of the Plateau problem and its convergence
Takuya Tsuchiya PDF
Math. Comp. 49 (1987), 157-165
Convergence analysis for a nonsymmetric Galerkin method for a class of singular boundary value problems in one space dimension
Kenneth Eriksson and Yi Yong Nie PDF
Math. Comp. 49 (1987), 167-186
Abstract generalized bisection and a cost bound
R. Baker Kearfott PDF
Math. Comp. 49 (1987), 187-202
Piecewise cubic curve-fitting algorithm
Zheng Yan PDF
Math. Comp. 49 (1987), 203-213
Some plane curvature approximations
R. C. Mjolsness and Blair Swartz PDF
Math. Comp. 49 (1987), 215-230
The Faber polynomials for circular sectors
John P. Coleman and Russell A. Smith PDF
Math. Comp. 49 (1987), 231-241
Asymptotic expansions of integrals of certain rapidly oscillating functions
U. Banerjee, L. J. Lardy and A. Lutoborski PDF
Math. Comp. 49 (1987), 243-249
On weight functions admitting Chebyshev quadrature
Klaus-Jürgen Förster PDF
Math. Comp. 49 (1987), 251-258
Quadrature formulae for Cauchy principal value integrals of oscillatory kind
G. E. Okecha PDF
Math. Comp. 49 (1987), 259-268
Some summation formulas for the series $_ 3F_ 2(1)$
J.-L. Lavoie PDF
Math. Comp. 49 (1987), 269-274
On the asymptotic evaluation of $\int ^ {\pi /2}_ 0J^ 2_ 0(\lambda \textrm {sin} x)dx$
Basil J. Stoyanov and Richard A. Farrell PDF
Math. Comp. 49 (1987), 275-279
A method for computing the Iwasawa $\lambda$-invariant
R. Ernvall and T. Metsänkylä PDF
Math. Comp. 49 (1987), 281-294
On the computation of all imaginary quadratic fields of class number one
Juergen M. Cherubini and Rolf V. Wallisser PDF
Math. Comp. 49 (1987), 295-299
A note on elliptic curves over finite fields
Hans-Georg Rück PDF
Math. Comp. 49 (1987), 301-304
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 49 (1987), 305-309